# SDR USAA060773

- Difficulty date: June 6, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N623AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 416,622 hours, 416,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1640-1660 BL 0 & WL 208; CORR LEVEL 1; TASK C53-251-03 CORRODED.  FABRICATED, TREATED, PRIMED & INSTALLED NEW FLOOR SUPPORT PER SRM 53-00-01, 51-40-05, 51-40-02.  DEFECT SIZE: 16" X 2" X 0.008".
